MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Expect Pulmonary Olympus 25ga - Box 5; Bronchoscope (Flexible Or Rigid)

BOSTON SCIENTIFIC CORPORATION Expect Pulmonary Olympus 25ga - Box 5; Bronchoscope (Flexible Or Rigid)
Model Number M00558251
Medical Device Problem Codes Material Puncture/Hole (1504); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction

Brand Name
Expect Pulmonary Olympus 25ga - Box 5
Common Device Name
Bronchoscope (Flexible Or Rigid)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50936396
Report Number3005099803-2026-03964
Device Sequence Number21229799
Product Code EOQ
UDI-Device Identifier08714729861447
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K163248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558251
Device Catalogue NumberM00558251
Device Lot Number0038305683
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown